# SDR CA060214007

- Difficulty date: February 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 757*
- Aircraft time: 49,057 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: BACB10ET06
- Condition: Seized
- Location: Elevator
- Part time: 52,087 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTED THAT ELEVATOR FELT HEAVY FOR BOTH CAPT AND F/O. AILERON NORMAL.  TROUBLESHOOTING SHOWED THAT THE ROLLER BEARING THAT RIDES IN THE ELEVATOR INPUT CAM WAS SEIZED, CAUSING HIGHER THAN NORMAL FORCE REQUIED TO MOVE FLIGHT CONTROL OUT OF (DETENT).  BEARING REPLACED AND SYSTEM CHECKED IAW AMM 27-31-17 P216, OPS FOUND NORMAL.   AFTER BEARING REPLACEMENT, NO FURTHER DEFECTS NOTED. (TC NR 20060214007)
